# SDR SWAA2018072023650

- Difficulty date: July 19, 2018
- Submitted: July 20, 2018
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 38,285 hours, 22,678 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spacer
- Part number: C23102
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EVAC SLIDE GIRT BAR FWD COLLAR SPACER LOOSE.  R&R COLAR PER MM.
